Question

First, thanks to read my question. At the 3rd day of starting PEP, I kept truvada and isentress in the bag on the room floor about 1~2hr. But boiler operated at that time, so floor is pretty hot. So, surface of PEP pack is getting hot during 1~2hr. I worried about denaturation of PEP. But it was saturday so I took 1 truvada and 3 isentress before I changed my PEP from my doctor. I asked my doctor about problems to keep at high temperature but he said no problems. But many informations in Internet warn about high temp. Im worried cuz initial meds of PEP are important. Are there big problems with my PEP treatment?

Answer

Hi and thanks for posting about PEP.

If I understand correctly, you had 1.5 days of medications that might have been stored incorrectly.

Overall, I can't imagine that even if the medications were completely ruined (not likely) that this would have a dramatic impact on the effectiveness of the PEP regimen.

So, continue onward through day 28 of PEP and make sure to get the recommended clinic/lab evaluations at 1 and 3 months. I'd predict you'll be fine.

Be well, BY